# SDR AALA202107097081

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 32,938 hours, 13,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR IR GIRT BAR STOWAGE BRACKETS ARE TOO TIGHT. ADJUSTED GIRT BAR STORAGE BRACKET.
